# SDR 97ZZZM1216

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 2612 · Fire Detection
- Part: T-Handle
- Part number: 1143200523
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE T-HANDLE WILL NOT TEST.  T-HANDLE FAILURE.  REMOVED AND REPLACED RIGHT T-HANDLE SYSTEM.  (M)
